# SDR SWAA2021080398824

- Difficulty date: July 27, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1672 FAILED CAPACITY CHECK. ; / [01] REMOVED AND REPLACED BATTERY PACK M1672 PER ACMM 33-51-06-960-805. GROUND TEST NORMAL.; [02] REMOVED AND REPLACED BATTERY PACK M1672 PER ACMM 33-51-06-960-805. GROUND TEST NORMAL.; [03] VERIFIED STEPS 1 AND 2.
